Reproducing kernel hilbert spaces generated by the binomial coefficients

Daniel Alpay, Palle Jorgensen

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We study a reproducing kernel Hilbert space of functions defined on the positive integers and associated to the binomial coefficients. We introduce two transforms, which allow us to develop a related harmonic analysis in this Hilbert space. Finally, we mention connections with the theory of discrete analytic functions, statistics, and with the quantum case.

Original languageEnglish
Pages (from-to)471-495
Number of pages25
JournalIllinois Journal of Mathematics
Volume58
Issue number2
DOIs
StatePublished - 1 Jun 2014

Fingerprint

Dive into the research topics of 'Reproducing kernel hilbert spaces generated by the binomial coefficients'. Together they form a unique fingerprint.

Cite this